# SDR AWXA200100492

- Difficulty date: September 9, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 58,060 hours, 47,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573746
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - C19 CK - L2 DOOR CUTOUT, LOWER FWD CORNER, FUSELAGE SKIN CRACKED IN 3 PLACES (1 INCH). MAINTENANCE ROUTED OUT THE CRACK IN THE FUSELAGE SKIN, DOUBLER AND BEARSTRAP. FABRICATED AND INSTALLED REPAIR IAW B737 SRM 53-30-3, FIG 24, PG 83.
